# SDR UALA2009051101327

- Difficulty date: May 9, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 54,000 hours, 37,398 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2.0 INCHES X 3.0 INCHES, SMOOTH DENT 9 INCHES AFT OF STA 480. DENT STARTS .5 INCH ABOVE STR 25L CENTERLINE AND RUNS 3.0 INCHES UPWARD AND FORWARD.  REMOVED DAMAGED SKIN, LAID OUT REPAIR. REPAIRED IN CONJUNCTION WITH SMC21. REPAIRED REF SRM 53-00-01 DETAIL XIX.
